# SDR 2008FA0000558

- Difficulty date: August 1, 2008
- Submitted: August 22, 2008
- Operation: General aviation
- Aircraft: N76671
- Make and model: Cessna 140
- Aircraft serial: 11111
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 0425118
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PART WAS BEGINNING TO RUST THROUGH IN LOCATION RESPONSIBLE FOR ATTACHING THE LT FLAP TO THE FLAP CONTROL. THE DEFECT WAS FOUND DURING AN ANNUAL INSPECTION. PROBABLE CAUSE WAS RUSTING DUE TO AGE. A MORE THOROUGH INSPECTION OF THE AREA DURING PREFLIGHT SHOULD HELP DETECT THE PROBLEM SO THAT CORRECTIVE ACTION CAN BE TAKEN.
